# SDR CA021219006

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,224 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 457400GA1312
- Condition: Failed
- Location: Tcas/Vsi
- Part time: 19,508 hours, 27,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT F/O'S VSI WAS INDICATING 500 FT PER MINUTE. CAPTAIN'S VSI WAS INDICATING 1300 FT CLIMB PER MINUTE. CREW  IN CONSULTING WITH MAINTENACE DETERMINED F/O'S VSI NOT FUNCTIONING. AIRCRAFT COMPLETED AIR TURN BACK. DURING TROUBLESHOOTING F/O'S VSI INDICATED RA FAIL, AND GIVING ERRATIC READINGS DURING TEST. F/O'S VSI REPLACED.
